Access count of this item: 175

Files in This Item:
File Description SizeFormat 
1551-01.pdf341.09 kBAdobe PDFView/Open
Title: Estimation of the basic reproduction number for dengue virus transmission(Theory of Biomathematics and its Applications III)
Other Titles: デングウイルス伝播に関する基本再生産数の推定(第3回生物数学の理論とその応用)
Authors: Nishiura, Hiroshi
Author's alias: 西浦, 博
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1551
Start page: 1
End page: 3
URI: http://hdl.handle.net/2433/80904
Appears in Collections:Theory of Biomathematics and its Applications III

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.